# SDR DALA1310396709

- Difficulty date: April 5, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 44,173 hours, 16,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 765 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE DENTED AND GOUGED AT BS 765 BETWEEN STRINGER 15 AND 16 LEFT.  REPAIRED INSTALLED IAW SRM 53-00-01, FIG 201.
